# SDR AALA20130809002

- Difficulty date: August 9, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 69,234 hours, 23,963 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA   CREW REPORTED RUDDER TRIM ISSUE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AILERON RUDDER TRIM CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
